# SDR WX0A2014072272037

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug MD 83
- Aircraft serial: 49554
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT EMER CABIN FLASHLIGHT INOPERATIVE.  SECURED AFT RT EMER CABIN FLASHLIGHT IN HOLDER.  OPERATIONAL CHECK WAS GOOD IAW MM 33-53-00.
